# SDR SWAA2022022358580

- Difficulty date: September 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REMOVAL OF GELTAPE; FOUND CORROSION ON AFT CARGO RH SHORT TRANSITION ANGLE BETWEEN STA 767 AND 787 JUST FWD OF DOOR / REMOVED AND REPLACED SHORT TRANSITION ANGLE PER SRM 51-40-02.
